# SDR USAABB00067

- Difficulty date: May 9, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003C
- Condition: Failed
- Location: Fuel Boost
- Part time: 32,504 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 855 - EN ROUTE TO JAX, WITH THE RIGHT FORWARD FUEL BOOST PUMP ON MEL, CREW RECEIVED INDICATIONS OF LOW PRESSURE ON THE LEFT FORWARD BOOST PUMP.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT FORWARD BOOST PUMP PRESSURE SWITCH AND THE LEFT FORWARD BOOST PUMP.  (M)
